UNHEARD INTERESTING CASE.

One patient male 74 yrs old giving very interesting history , whenever he takes some medicines he gets reaction on upper lip every time same spot for the last 30 yrs or more. First with ANALGIN THEN WITH TETRACYCLINE ( surprisingly not with OXYTETRACYCLIN..TERRAMYCIN CAPSULES ) Doxycycline Septran Tinidazole Ciprofloxacin& OFLOXACIN ENTEROVIOFORM WITH ABOVE MEDICINES HE USED TO HAVE THIS TYPE OF LESION ON 5th or 6TH DAY IT WILL TURN BLACK IT WILL TAKE MONTHS TO GET NORMAL COLOUR OF LIPS WHEN IT GETS BLACK THERE R CRACKES AND DRYNESS ON LESION WHY I AM POSTING THIS CASE BECAUSE NOW HE IS HAVING THIS LESION AFTER TAKING ORNIDAZOLE. 3rd day started . It is now 6thday . Note please he has taken ornidazole many times earliar but it is first time with this . Please study , think deeply , patient wants to know WHY HE IS HAVING THIS. HE HAS NOT REPEATEDABOVE MEDICINS AGAIN. BEFORE STARTING ORNIDAZOLE HE HAD TAKEN RIFAGUT FOR 7 days . But lesion appeared after ORNIDAZOLE. He is allergic to penicillin and amoxicillin.

3 Likes

LikeAnswersShare

This is FDE List of drugs mentioned are known to produce fde Ornidazole belongs to same group It is always the spot of lesion gets activted whenever a drug causing fde is taken Need not to worry Rx self limiting and recovers in 2 weeks time Local astringents or kenacort gel+mucopain for instant relief Oral multivitamins and antiallergics can be given

Thanx dr Kute Ankush
0

FIXED drug eruptions This type of eruptions develop mostly after taking ORNIDAZOLE , QUINOLINE GROUP

? DRUG SENSITIVITY REACTION.. ? FDE .. ? HSV .. ? SJS ..

Tnx Nihar ranjan Mohanty
0

Clinical impression: Recurrent Herpes Simplex Labialis Clinically FDE in this case is very unlikely. Investigations for diagnosis: 1. IgM and IgG against HSV type 1 as well as Type 2     (Rising titer of IgM will be diagnostic ). 2 Tzanck and biopsy are difficult in practice.

Fixed drug eruption not likely, I don't agree, possibly reactivation of HSV LIKELY, DO IgM and igG of HSV, THIS IS BECAUSE OF REACTIVATION O FC HSV LESIONS ON ANY ONGOING INFECTION. PLEASE DON'T GIVE ANTIBIOTICS UNNECESSARILY

Pt may have G6PD deficiency such drugs reaction is generally seen in G6PD deficiency adv investigate for G6PD deficiency also

It's fixed drug eruption , more common with ornidazole , tetracycline ,sulfur groups , pain killers

Oral Mucosal Fixed Drug Eruption

Fixed drug eruption/rash.

FDE HZ